# SDR FDEA202010042416

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,237 hours, 23,186 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173888
- Part serial: 94A0753
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE DURING CLIMB OUT IN AUTO 2.  LEVELED AT 10K WITH CABIN ALT EICAS WARNING.  OUTFLOW VALVE INDICATED FULL OPEN.  NO OTHER INDICATIONS ON EICAS.  ACCOMPLISHED FIM 21-30 FT 815 AND FIM 21-3- FT 802 BLOCK 1 FOUND CABIN ALT PRESS CONTROLLER 2 INOPERABLE.  PRESS/TEST FAILED TO ILLUM TEST INDICATION.  REMOVED AND REPLACED CABIN ALT AUTO CONTROLLER 2, IAW AMM 21-31-02-4, OPS AND INDCATION NOW NORMAL.  OK FOR SERVICE CABIN PRESS CONTROLLER MPN 2117388-6 S/N 94-A0753.
